Iterative Reconstructions in Irregular Sampling With Derivates.
The journal of Fourier analysis and applications [[Elektronische Ressource]] (1994/95)
- Volume: 1, Issue: 3, page 281-296
- ISSN: 1069-5869; 1531-5851/e
Access Full Article
topHow to cite
topRazafinjatovo, Haja N.. "Iterative Reconstructions in Irregular Sampling With Derivates.." The journal of Fourier analysis and applications [[Elektronische Ressource]] 1.3 (1994/95): 281-296. <http://eudml.org/doc/59459>.
@article{Razafinjatovo1994/95,
author = {Razafinjatovo, Haja N.},
journal = {The journal of Fourier analysis and applications [[Elektronische Ressource]]},
keywords = {irregular sampling with derivatives; band-limited functions; reconstruction; frame algorithm},
number = {3},
pages = {281-296},
title = {Iterative Reconstructions in Irregular Sampling With Derivates.},
url = {http://eudml.org/doc/59459},
volume = {1},
year = {1994/95},
}
TY - JOUR
AU - Razafinjatovo, Haja N.
TI - Iterative Reconstructions in Irregular Sampling With Derivates.
JO - The journal of Fourier analysis and applications [[Elektronische Ressource]]
PY - 1994/95
VL - 1
IS - 3
SP - 281
EP - 296
KW - irregular sampling with derivatives; band-limited functions; reconstruction; frame algorithm
UR - http://eudml.org/doc/59459
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.